# SDR AALA202406215210

- Difficulty date: June 20, 2024
- Submitted: June 21, 2024
- Operation: Air carrier
- Aircraft: N907AA
- Make and model: Airbus A321-231
- Aircraft serial: 7732
- Aircraft time: 21,398 hours, 8,362 cycles
- System (JASC): 2565 · Escape Slide
- Part: Hose
- Part number: UNKNOWN
- Condition: Kinked
- Location: Slide Inflate
- Component: Slide, Aircruisers
- Component part number: 62292107
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING A SCHEDULED SLIDE CHANGE, MAINTENANCE FOUND THE REPLACEMENT SLIDE INFLATION HOSE KINKED AND ROUTED THE BAD FROM STOCK SLIDE TO BE SENT OUT FOR REPAIR.
